Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2016: 0.40

Online
ISSN
1867-0660
See all formats and pricing
More options …

Euler Pseudoprimes for Half of the Bases

Lorenzo Di Biagio
Published Online: 2012-11-30 | DOI: https://doi.org/10.1515/integers-2012-0037

Abstract.

We prove that an odd number n is an Euler pseudoprime for exactly one half of the admissible bases if and only if n is a special Carmichael number, that is,

for every invertible .

Keywords: Euler Pseudoprimes; Liars; Carmichael Numbers

About the article

Received: 2011-05-25

Revised: 2011-11-11

Accepted: 2011-11-18

Published Online: 2012-11-30

Published in Print: 2012-12-01


Citation Information: Integers, Volume 12, Issue 6, Pages 1231–1237, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2012-0037.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in